# SDR GTIA20130827943

- Difficulty date: August 27, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 13,289 hours, 6,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE HAS LOW PRESSURE.  BOTTLE SERVICED TO PROPER PRESSURE IAW AMM.
